Alert archive / Massachusetts / Special Weather Statements in 2012
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jun 26, 2012, 3:39 PM EDT for Barnstable County, Massachusetts. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2012, 3:39 PM EDT (19:39 UTC)
- Expired
- Jun 26, 2012, 4:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Boston/Norton, MA
County Barnstable County, MA
The radar
The Boston radar (KBOX), 76 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 7.7 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 488 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
069
WWUS81 KBOX 261939
SPSBOX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
339 PM EDT TUE JUN 26 2012
MAZ022-262015-
BARNSTABLE MA-
339 PM EDT TUE JUN 26 2012
AT 340 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL 6 MILES SOUTHWEST OF BARNSTABLE...MOVING EAST AT 10
MPH.
* SOME LOCATIONS AFFECTED INCLUDE...BARNSTABLE AND HYANNIS.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
THIS STORM WAS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET
INDOORS OR INSIDE A VEHICLE NOW! IF YOU ARE CAUGHT OUTSIDE...STAY
AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH
AS GOLF COURSES AND BALL FIELDS.
&&
LAT...LON 4161 7027 4161 7028 4163 7028 4162 7032
4163 7033 4162 7036 4164 7044 4167 7044
4171 7027
$$
NOCERAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 1:42 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 26, 1:42 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
142 PM EDT TUE JUN 26 2012
.SYNOPSIS...
LOW PRESSURE EAST OF CAPE COD WILL LIFT NORTH INTO MAINE TODAY
AND WEDNESDAY BRINGING SCATTERED SHOWERS AND THUNDERSTORMS ALONG
WITH COOLER THAN NORMAL TEMPERATURES. A RETURN TO WARMER AND
MORE HUMID WEATHER IS EXPECTED LATE IN THE WEEK AND INTO THE
WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1 PM UPDATE...
WV IMG AND VIS SAT IMG SUGGEST UPPER LVL LOW IS CURRENTLY OVER
CENTRAL PORTIONS OF THE FA AND GRADUALLY LIFTING E TO CATCH UP
WITH SFC LOW PRES IN THE GULF OF MAINE. THE UPPER LVL LOW MOVEMENT
IS PRIMARILY THE RESULT OF A STRONGER SHORTWAVE MOVING S FROM
QUEBEC IN THE SLY FLOW ON ITS BACK SIDE. WITH THE COOLEST
TEMPERATURES ALOFT EXPECTED IN THE NEXT FEW HOURS...SUSPECT BEST
WINDOW FOR LOW TOPPED CONVECTION/SHRA WILL BE THROUGH EARLY THIS
EVENING. INDEED THE COVERAGE OF SOME -SHRA AND ISOLD TSTMS HAS
INCREASED IN THE LAST HOUR. SUSPECT SOME OF THIS TO REACH NRN
MA...BUT HAVE GENERALLY DROPPED POPS A BIT FROM EARLIER FORECAST
GIVEN THE DRIER AIR SEEN SO FAR.
PREVIOUS DISCUSSION...
MID LEVEL LOW AND ASSOCD COLD POOL WILL BE MOVING ACROSS NEW ENG
TODAY AS SFC LOW DEEPENS IN THE GULF OF MAINE. MODELS INDICATE
DEEPENING MOISTURE ROTATING SOUTH ACROSS THE REGION DURING THE DAY
AND COMBINED WITH 500 MB TEMPS -18C SUGGESTS SCT TO NUMEROUS
SHOWERS WILL DEVELOP. WE WILL CARRY LIKELY POPS FROM S NH SOUTH
THROUGH CENTRAL AND NE MA WITH CHC POPS ELSEWHERE. THE COLD TEMPS
ALOFT WILL PROMOTE DECENT MID LEVEL LAPSE RATES AND GFS INDICATES
SBCAPES AROUND 1000 J/KG WITH TT INCREASING INTO LOWER 50S N ZONES
SO SCT TSTMS A GOOD BET AS WELL. WIND FIELD IS RATHER LIGHT WITH
WEAK SHEAR SO SEVERE WX IS NOT EXPECTED...BUT CANT RULE OUT SMALL
HAIL WITH ANY SHOWERS/TSTMS GIVEN COLD TEMPS ALOFT.
TEMPS WILL BE SEVERAL DEGREES BELOW NORMAL TODAY WITH INCREASING
CLOUD COVER. BLENDED THE MOS GUIDANCE WITH THE BIAS CORRECTED
GRIDS WHICH YIELDS MAXES RANGING FROM THE MID/UPPER 60S HIGHER
TERRAIN TO LOWER 70S COASTAL PLAIN.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
TONIGHT...
MID LEVEL LOW SLOWLY LIFTS INTO MAINE. DIURNAL CONVECTION SHOULD
GRADUALLY DIMINISH DURING THE EVENING...BUT WILL HANG ON TO CHC
POPS THROUGH THE NIGHT...ESPECIALLY N ZONES CLOSEST TO THE COLD
POOL. PARTIAL CLEARING EXPECTED NEAR THE COAST.
WEDNESDAY...
VERTICALLY STACKED LOW PRESSURE WILL MEANDER ACROSS MAINE WITH
DEEP CYCLONIC FLOW AND MOISTURE PERSISTING ACROSS THE REGION
RESULTING IN LOTS OF CLOUDS. TEMPS ALOFT MODERATE A BIT SO
INSTABILITY AND MID LEVEL LAPSE RATES WILL BE LESS. SCT SHOWERS
SHOULD DEVELOP AGAIN DURING THE DAY...ESPECIALLY N ZONES BUT
COVERAGE SHOULD BE LESS WITH NO THUNDER. TEMPS WILL BE CLOSER TO
SEASONABLE NORMALS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGHLIGHTS...
* UNSETTLED WEATHER WILL CONTINUE THROUGH THE PERIOD
* WARMER WEATHER ARRIVES LATE IN THE WEEK AND INTO THE WEEKEND
OVERVIEW...
DECENT AGREEMENT AMONGST THE MODELS WITH THIS FORECAST. UPPER
TROUGH LINGERS IN THE REGION THROUGH THURSDAY WHEN IT MOVES
OFFSHORE. THIS WILL KEEP SOUTHERN NEW ENGLAND IN AN UNSETTLED AND
COOLER WEATHER PATTERN. FOLLOWING THIS...THE UPPER LEVEL PATTERN
WILL BECOME ZONAL AND REMAIN THAT WAY THROUGH THE WEEKEND. MONDAY A
WEAK UPPER TROUGH MAY MOVE ACROSS SOUTHERN NEW ENGLAND. THERE ARE
STILL MINOR DISCREPANCIES IN THE FORECAST BUT OVERALL GOOD
CONFIDENCE.
DETAILS...
WEDNESDAY NIGHT AND THURSDAY...WITH UPPER LEVEL TROUGH OVER THE
NORTHEAST AND CLOSED UPPER LOW OVER MAINE...UNSETTLED WEATHER
EXPECTED THROUGH THIS PERIOD. NORTHWEST FLOW WILL KEEP TEMPERATURES
BELOW NORMAL FOR LATE JUNE. MAIN CONCERN WILL BE THE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON. BELIEVE THE BEST
CHANCE WILL BE IN THE NORTHERN ZONES...CLOSER TO THE UPPER LOW.
FRIDAY AND THE WEEKEND...WILL SEE A RETURN TO WARMER...MORE HUMID
WEATHER AS THE UPPER LOW LIFTS TO THE NORTHEAST. WHILE THE
PROBABILITY OF SHOWERS WILL GO DOWN A BIT...THERE WILL STILL BE
ENOUGH MOISTURE...AND CERTAINLY ENOUGH DIURNAL HEATING FOR SHOWERS
AND POSSIBLY ISOLATED THUNDERSTORMS. TEMPERATURES CLIMB INTO THE
MID TO UPPER 80S TO POSSIBLY EVEN THE LOWER 90S DURING THIS TIME.
MONDAY...MODELS INDICATE WEAK LOW PRESSURE MOVING THROUGH QUEBEC
WILL BRING A COLD FRONT THROUGH SOUTHERN NEW ENGLAND. THIS WILL
LIKELY RESULT IN SOME SHOWERS AND THUNDERSTORMS AS WELL AS A BIT OF
RELIEF FROM THE WARM TEMPERATURES.
&&
.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
OVERVIEW...MODERATE TO HIGH CONFIDENCE.
EXPECTING MAINLY VFR TO DOMINATE THROUGH TOMORROW NIGHT...WITH THE
ONLY CAVEAT BEING SOME MVFR CIGS LINGERING OVER KACK THROUGH THIS
EVENING. A FEW SHRA AND ISOLD TSTMS THIS AFTERNOON AND EVENING MAY
BRIEFLY ALLOW CIGS/VSBYS TO DIP TO MVFR BUT FOR NOW HAVE GONE WITH
A DRY TAF AS THE BEST THREAT WILL BE TERMINALS IN NRN MA AND SRN
NH AND IT WILL BE SCATTERED IN COVERAGE. THIS THREAT IS ALSO
POSSIBLE AGAIN DURING THE AFTERNOON WED...BUT IT IS A LOWER
PROBABILITY OVER ALL.
FLOW WILL BE NW TODAY...SHIFTING TO MORE WLY TOMORROW WITH A FEW
GUSTS TO 20 KT DURING THE AFTERNOON BOTH DAYS.
KBOS TAF...HIGH CONFIDENCE.
VFR EXPECTED TO BE THE DOMINANT CATEGORY THROUGH TOMORROW NIGHT.
THERE IS THE SLIGHT CHANCE OF AN ISOLD SHRA/TSTM WITH BRIEF
REDUCTION TO MVFR THIS AFTERNOON AND EARLY EVENING...AND AGAIN WED
AFTERNOON...BUT GIVEN THE LOW PROBABILITY HAVE GONE WITH A DRY TAF
FOR NOW. WINDS MAY GUST TO 20 KT AT TIMES DURING THE AFTERNOON
TODAY AND TOMORROW.
KBDL TAF...HIGH CONFIDENCE.
VFR THROUGH THE PERIOD. LOW PROB OF A BRIEF SHOWER/TSTM THIS
AFTERNOON AND EARLY EVENING...BUT PROBABILITY IS LOW.
OUTLOOK...THURSDAY NIGHT THROUGH SATURDAY...
MODERATE CONFIDENCE. MAINLY VFR WITH BRIEF PERIODS OF MVFR IN SCT
SHOWERS AND ISOLD TSTMS.
&&
.MARINE...
MODERATE CONFIDENCE. NW WIND GUSTS WILL LIKELY APPROACH 25 KT LATE
TODAY INTO WEDNESDAY...ESPECIALLY OVER S COASTAL WATERS AS LOW
PRES DEEPENS IN THE GULF OF MAINE. WE ISSUED A SCA FOR TONIGHT
INTO WED OVER THE OUTER SOUTHERN WATERS FOR SEAS BUILDING TO 5+
FT BUT MAY ALSO HAVE WIND GUSTS CLOSE TO SCA THRESHOLDS.
OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...
MODERATE CONFIDENCE. PLEASANT BOATING WEATHER MOST OF THE TIME.
THERE IS A LOW PROBABILITY OF SHOWERS AND THUNDERSTORMS EACH
AFTERNOON. OTHERWISE...WINDS WILL REMAIN BELOW 25 KTS. SEAS ON THE
OUTER WATERS WILL REACH 5 FEET AT TIMES BUT NOT FOR AN EXTENDED
PERIOD.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 PM EDT
WEDNESDAY FOR ANZ254>256.
&&
SYNOPSIS...KJC
NEAR TERM...KJC/DOODY
SHORT TERM...KJC
LONG TERM...RLG
AVIATION...DOODY/RLG
MARINE...KJC/DOODY/RLGHazardous weather outlook, Jun 26, 3:55 AM EDT, 11 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 355 AM EDT TUE JUN 26 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-270800- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 355 AM EDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS... SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-270800- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 355 AM EDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RLG
In the hours before
Special weather statement, Jun 26, 1:50 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
150 PM EDT TUE JUN 26 2012
MAZ019-261815-
EASTERN PLYMOUTH MA-
150 PM EDT TUE JUN 26 2012
AT 150 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL 3 MILES SOUTHEAST OF DUXBURY...OR ABOUT 3 MILES
NORTHEAST OF PLYMOUTH...MOVING SOUTHEAST AT 15 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...PLYMOUTH.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4181 7066 4199 7069 4197 7066 4201 7062
4204 7065 4201 7066 4200 7068 4203 7070
4207 7065 4201 7060 4198 7065 4195 7062
4196 7058 4193 7053 4191 7054 4187 7052
NOCERASpecial weather statement, Jun 26, 2:32 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
232 PM EDT TUE JUN 26 2012
MAZ018-019-261900-
EASTERN PLYMOUTH MA-WESTERN PLYMOUTH MA-
232 PM EDT TUE JUN 26 2012
AT 232 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL 3 MILES NORTHWEST OF HANOVER...OR ABOUT 6 MILES
SOUTHEAST OF WEYMOUTH...MOVING SOUTHEAST AT 15 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...NORWELL...HANOVER...PEMBROKE AND
MARSHFIELD.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4218 7073 4209 7064 4200 7077 4215 7090
4219 7086
NOCERASpecial weather statement, Jun 26, 2:42 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
242 PM EDT TUE JUN 26 2012
MAZ007-261915-
EASTERN ESSEX MA-
242 PM EDT TUE JUN 26 2012
AT 242 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL OVER ESSEX...OR ABOUT 6 MILES WEST OF GLOUCESTER...
MOVING SOUTHEAST AT 15 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...MANCHESTER AND GLOUCESTER.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
THIS STORM WAS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET
INDOORS OR INSIDE A VEHICLE NOW! IF YOU ARE CAUGHT OUTSIDE...STAY
AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH
AS GOLF COURSES AND BALL FIELDS.
&&
LAT...LON 4267 7072 4267 7071 4267 7072 4262 7062
4260 7063 4257 7065 4259 7068 4256 7072
4257 7074 4255 7077 4267 7084 4270 7078
NOCERASpecial weather statement, Jun 26, 3:15 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
315 PM EDT TUE JUN 26 2012
MAZ018-019-021-022-261945-
BARNSTABLE MA-EASTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA-WESTERN
PLYMOUTH MA-
315 PM EDT TUE JUN 26 2012
AT 314 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL OVER HALIFAX...OR ABOUT 9 MILES WEST OF PLYMOUTH...
MOVING SOUTHEAST AT 15 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...PLYMPTON...CARVER...PLYMOUTH...
WAREHAM...SANDWICH AND BOURNE.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
THIS STORM WAS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET
INDOORS OR INSIDE A VEHICLE NOW! IF YOU ARE CAUGHT OUTSIDE...STAY
AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH
AS GOLF COURSES AND BALL FIELDS.
&&
LAT...LON 4175 7044 4159 7063 4162 7066 4167 7066
4169 7068 4171 7067 4172 7071 4171 7072
4199 7091 4203 7085 4196 7063 4195 7061
4195 7060 4193 7053 4186 7052 4181 7053
NOCERASpecial weather statement, Jun 26, 3:23 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
323 PM EDT TUE JUN 26 2012
MAZ018-019-262000-
EASTERN PLYMOUTH MA-WESTERN PLYMOUTH MA-
323 PM EDT TUE JUN 26 2012
AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL 2 MILES NORTH OF NORWELL...OR ABOUT 8 MILES EAST OF
WEYMOUTH...MOVING SOUTHEAST AT 20 MPH.
* SOME LOCATIONS AFFECTED INCLUDE...NORWELL...SCITUATE AND
MARSHFIELD.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
THIS STORM WAS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET
INDOORS OR INSIDE A VEHICLE NOW! IF YOU ARE CAUGHT OUTSIDE...STAY
AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH
AS GOLF COURSES AND BALL FIELDS.
&&
LAT...LON 4203 7073 4221 7084 4223 7081 4221 7072
4220 7071 4217 7071 4216 7070 4209 7063
NOCERASpecial weather statement, Jun 26, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
339 PM EDT TUE JUN 26 2012
MAZ022-262015-
BARNSTABLE MA-
339 PM EDT TUE JUN 26 2012
AT 340 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
PENNY SIZED HAIL 6 MILES SOUTHWEST OF BARNSTABLE...MOVING EAST AT 10
MPH.
* SOME LOCATIONS AFFECTED INCLUDE...BARNSTABLE AND HYANNIS.
FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.
HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.
THIS STORM WAS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET
INDOORS OR INSIDE A VEHICLE NOW! IF YOU ARE CAUGHT OUTSIDE...STAY
AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH
AS GOLF COURSES AND BALL FIELDS.
&&
LAT...LON 4161 7027 4161 7028 4163 7028 4162 7032
4163 7033 4162 7036 4164 7044 4167 7044
4171 7027
NOCERAThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:37 PM EDT | Special Weather Statement | BOX | Norfolk, Suffolk | 38 min |
| Jun 26, 1:04 AM EDT | Special Marine Warning | BOX | 56 min | |
| Jun 26, 3:26 AM EDT | Small Craft Advisory | BOX | 43 hr | |
| Jun 26, 2:32 PM EDT | Special Weather Statement | BOX | Plymouth | 28 min |
| Jun 26, 2:42 PM EDT | Special Weather Statement | BOX | Essex | 33 min |
| Jun 26, 3:15 PM EDT | Special Weather Statement | BOX | Plymouth | 30 min |
| Jun 26, 3:23 PM EDT | Special Weather Statement | BOX | Plymouth | 37 min |
| Jun 26, 4:50 PM EDT | Special Weather Statement | BOX | Plymouth | 25 min |
Nearby
Special Weather Statements in Massachusetts, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.